# SDR EE4Y2013032000024

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 64,751 hours, 41,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9922042505
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION WAS FOUND ON FWD CARGO COMPARTMENT STA 256, LONG 24 LEFT FITTING CRACKED.  THE MENTIONED FITTING WAS REPLACED PER SRM GUIDELINES UNDER WORK ORDER A1B089, SUBJOB: 1, ITEM 78.
